Show simple item record

dc.contributor.authorZhang, Yajing ( )
dc.contributor.authorLi, Qiaoqin ( )
dc.contributor.authorPang, Lu ( )
dc.date.accessioned2021-08-23T14:17:24Z
dc.date.available2021-08-23T14:17:24Z
dc.date.issued2021-03-31
dc.identifier.citationZhang, Y., Li, Q., & Pang, L. (2021). Existence of multiple positive solutions for fractional Laplace problems with critical growth. Electronic Journal of Differential Equations, 2021(23), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14420
dc.description.abstractWe prove the existence of multiple positive solutions of fractional Laplace problems with critical growth, we consider the concave power case or the convex power case. We establish the relationship between the number of the local maximum points of the coefficient function of the critical nonlinearity and the number of the positive solutions of the equation.en_US
dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPositive solutionsen_US
dc.subjectFractional Laplace problemsen_US
dc.subjectCritical growthen_US
dc.subjectVariational methoden_US
dc.subjectNehari manifolden_US
dc.titleExistence of multiple positive solutions for fractional Laplace problems with critical growthen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record